| Model Number |
EVFXPLUS-23 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Non specific EKG/ECG Changes (1817); Insufficient Information (4580)
| Date of Event |
03/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id d-evolutfx (lot: unknown); product type: 0195-heart valves; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, an unspecified valve failure occurred that necessitated the implant of a second transcatheter valve.The second valve was implanted valve-in-valve.
Event or Problem Description
Additional information was received that a second valve was not implanted.Only 1 valve was implanted; however, a permanent pacemaker was implanted following the implant of the valve.
Additional Manufacturer Narrative
Updated data: b5, d4, h4, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.